Daniel C. Cohen

Papers and Preprints

  Topological complexity of classical configuration spaces and related objects.
In: Topological Complexity and Related Topics (M. Grant, G. Lupton, L. Vandembroucq, eds.),
Contemp. Math., to appear.    arXiv:1702.07751
  Topological complexity of the Klein bottle, with L. Vandembroucq.
Journal of Applied and Computational Topology (2017).    arXiv:1612.03133
  Topological complexity of classical configuration spaces and related objects I, II.
Oberwolfach Rep. (2016).    
  Chen ranks and resonance, with H. Schenck.
Adv. Math., 285 (2015), 1-27.    MR3406494
  Topology of random 2-complexes, with A. Costa, M. Farber, and T. Kappeler.
Discrete Comput. Geom. 47 (2012), 117-149.     MR2886093
  Pure braid groups are not residually free, with M. Falk and R. Randell.
In: Configuration Spaces: Algebra, Combinatorics, Topology (A. Björner, F. Cohen, C. De Concini, C. Procesi, M. Salvetti, eds.),
Publications of the Scuola Normale Superiore, vol. 14, Edizioni della Normale, Pisa, 2012, pp. 213-230.    MR3203640
  Automorphism groups of some pure braid groups.
Topology Appl. 159 (2012), 3404-3416.     MR2964854
  Vanishing products of one-forms and critical points of master functions, with G. Denham, M. Falk, and A. Varchenko.
In: Arrangements of Hyperplanes - Sapporo 2009 (H. Terao and S. Yuzvinsky, eds.),
Adv. Stud. Pure Math., vol. 62, Math. Soc. Japan, 2012, pp. 75-107.     MR2933793
  Chen ranks and resonance.
Oberwolfach Rep. 9 (2012), 2945-2947.     MR3156741
  Discriminantal bundles, arrangement groups, and subdirect products of free groups, with M. Falk and R. Randell.
  The homotopical dimension of random 2-complexes, with M. Farber and T. Kappeler.
  Critical points and resonance of hyperplane arrangements, with G. Denham, M. Falk, and A. Varchenko.
Canad. J. Math. 63 (2011), 1038-1057.     MR2866070
  Topological complexity of collision-free motion planning on surfaces, with M. Farber.
Compositio Math. 147 (2011), 649-660.    MR2776616
  Resonance of basis-conjugating automorphism groups.
Proc. Amer. Math. Soc. 137 (2009), 2835-2841.     MR2506439
  Cohomology rings of almost-direct products of free groups.
Compositio Math. 146 (2010), 465-479.     MR2601635
  Topological complexity of basis-conjugating automorphism groups, with G. Pruidze.
Pacific J. Math. 238 (2008), 233-248.     MR2442993
  Motion planning in tori, with G. Pruidze.
Bull. London Math. Soc. 40 (2008), 249-262.     MR2414784
  The boundary manifold of a complex line arrangement, with A. Suciu.
In: Groups, homotopy and configuration spaces (N. Iwase, T. Kohno, R. Levi, D. Tamaki, J. Wu, eds.),
Geometry & Topology Monographs 13, Geom. Topol. Publ., Coventry, 2008, pp. 105-146.     MR2508203
  Topological complexity of almost-direct products of free groups.
Oberwolfach Rep. 4 (2007), 2331-2334.     MR2432117
  Centralizers of Lie algebras associated to descending central series of certain poly-free groups,
with F. Cohen and S. Prassidis.   J. Lie Theory 17 (2007), 379-397.     MR2325705
  Stratified Morse theory in arrangements, with P. Orlik.
Pure Appl. Math. Q. 2 (2006), 673-697.     MR2252113
  Boundary manifolds of projective hypersurfaces, with A. Suciu.
Adv. Math. 206 (2006), 538-566.     MR2263714
  Gauss-Manin connections for arrangements, IV.   Nonresonant eigenvalues, with P. Orlik.
Comment. Math. Helv. 81 (2006), 883-909.     MR2271227
  Gauss-Manin connections for arrangements, III.   Formal connections, with P. Orlik.
Trans. Amer. Math. Soc. 357 (2005), 3031-3050.     MR2135734
  Torsion in Milnor fiber homology, with G. Denham and A. Suciu.
Algebr. Geom. Topol. 3 (2003), 511-535.     MR1997327
Resonant local systems on complements of discriminantal arrangements and sl2 representations,
with A. Varchenko.   Geom. Dedicata 101 (2003), 217-234.     MR2017904
  Nonresonance conditions for arrangements, with A. Dimca and P. Orlik.
Ann. Inst. Fourier (Grenoble) 53 (2003), 1883-1896.     MR2038782
  Gauss-Manin connections for arrangements, II.   Nonresonant weights, with P. Orlik.
Amer. J. Math., 127 (2005), 569-594.
  On representations and K-theory of the braid groups, with A. Adem and F. Cohen.
Math. Ann. 326 (2003), 515-542.     MR1992276
  Gauss-Manin connections for arrangements, I.   Eigenvalues, with P. Orlik.
Compositio Math. 136 (2003), 299-316.     MR1977008
  Triples of arrangements and local systems.
Proc. Amer. Math. Soc. 130 (2002), 3025-3031.     MR1908926
  Lie algebras associated to fiber-type arrangements, with F. Cohen and M. Xicoténcatl.
Int. Math. Res. Not. 2003, no. 29, 1591-1621.     MR1979686
  Some cyclic covers of complements of arrangements, with P. Orlik.
In: Arrangements in Boston, A Conference on Hyperplane Arrangements (D. Cohen and A. Suciu, eds.),
Topology Appl. 118 (2002), 3-15.     MR1877712
  Monodromy of fiber-type arrangements and orbit configuration spaces.
Forum Math. 13 (2001), 505-530.     MR1830245
  Arrangements and local systems, with P. Orlik.
Math. Res. Lett. 7 (2000), 299-316.     MR1764324
  On the cohomology of discriminantal arrangements and Orlik-Solomon algebras.
In: Arrangements - Tokyo 1998 (M. Falk and H. Terao, eds.),
Adv. Stud. Pure Math., vol. 27, Math. Soc. Japan, 2000, pp. 27-49.     MR1796892
  Characteristic varieties of arrangements, with A. Suciu.
Math. Proc. Cambridge Philos. Soc. 127 (1999), 33-53.     MR1692519
  Morse inequalities for arrangements.
Adv. Math. 134 (1998), 43-45.     MR1612383
  Alexander invariants of complex hyperplane arrangements, with A. Suciu.
Trans. Amer. Math. Soc. 351 (1999), 4043-4067.     MR1475679
  Homology of iterated semidirect products of free groups, with A. Suciu.
J. Pure Appl. Algebra 126 (1998), 87-120.     MR1600518
  The braid monodromy of plane algebraic curves and hyperplane arrangements, with A. Suciu.
Comment. Math. Helv. 72 (1997), 285-315.     MR1470093
  The Chen groups of the pure braid group, with A. Suciu.
In: The Cech Centennial: A Conference on Homotopy Theory (M. Cenkl and H. Miller, eds.),
Contemp. Math., vol. 181, Amer. Math. Soc., 1995, pp. 45-64.     MR1320987
  On Milnor fibrations of arrangements, with A. Suciu.
J. London Math. Soc. 51 (1995), 105-119.     MR1310725
  Cohomology and intersection cohomology of complex hyperplane arrangements.
Adv. Math. 97 (1993), 231-266.     MR1201844
  On the Kunneth formula for intersection cohomology, with M. Goresky and L. Ji.
Trans. Amer. Math. Soc. 333 (1992), 63-69.     MR1052904

Back to my home page.